# SDR C2XA02TY103

- Difficulty date: June 15, 2002
- Submitted: June 16, 2002
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 7,570 hours, 5,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14533333401
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A 1C/2C INSPECTION THE MAIN DOOR FWD OF THE HANDLE HAD A DENT IN IT, MAINTENANCE TO REMOVED THE PAINT, RECONTOUR THE DENTED AREA, PERFORM A DYE PENENTRANT INSPECTION AND NO CRACK WAS FOUND.  CONTOURED DENT, ALODINED, PRIMED AND PAINTED.  ALL WORK WAS ACCOMPLISHED IAW GST 1609/02--EMB 135/145 CPM 51-21-04-05-06.  AIRCRAFT WILL BE RELEASED UPON COMPLETION OF ALL WORK.
